Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Lie algebras")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 3756

  • Page / 151
Export

Selection :

  • and

Real simple n-Lie algebras admitting metric structuresYIDONG JIN; WENLI LIU; ZHIXUE ZHANG et al.Journal of physics. A, Mathematical and theoretical (Print). 2009, Vol 42, Num 48, issn 1751-8113, 485206.1-485206.9Article

su(1,1) intelligent statesJOANIS, Patrick; MAHLER, Dylan H; DE GUISE, Hubert et al.Journal of physics. A, Mathematical and theoretical (Print). 2010, Vol 43, Num 38, issn 1751-8113, 385304.1-385304.14Article

On n-ary Hom-Lie H-pseudoalgebrasQINXIU SUN.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 19, issn 1751-8113, 195208.1-195208.13Article

Dirac structures for generalized Lie bialgebroidsNUNES DA COSTA, J. M; CLEMENTE-GALLARDO, J.Journal of physics. A, mathematical and general. 2004, Vol 37, Num 7, pp 2671-2692, issn 0305-4470, 22 p.Article

Solvable Lie algebras with Borel nilradicalsSNOBL, L; WINTERNITZ, P.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 9, issn 1751-8113, 095202.1-095202.18Article

On the structure of maximal solvable extensions and of Levi extensions of nilpotent Lie algebrasSNOBL, L.Journal of physics. A, Mathematical and theoretical (Print). 2010, Vol 43, Num 50, issn 1751-8113, 505202.1-505202.17Article

Dilatations and factorizable equationsHUMI, Mayer.Journal of physics. A, mathematical and general. 2005, Vol 38, Num 28, pp 6351-6361, issn 0305-4470, 11 p.Article

A family of second Lie algebra structures for symmetries of a dispersionless Boussinesq systemKISELEV, Arthemy V; VAN DE LEUR, Johan W.Journal of physics. A, Mathematical and theoretical (Print). 2009, Vol 42, Num 40, issn 1751-8113, 404011.1-404011.8Article

The classification of six-dimensional 4-Lie algebrasBAI, Ruipu; GUOJIE SONG.Journal of physics. A, Mathematical and theoretical (Print). 2009, Vol 42, Num 3, issn 1751-8113, 035207.1-035207.17Article

Three-dimensional subalgebras of simple Lie algebras: a Mathematica packageGARAJEU, Daniela; GARAJEU, Mihail.Journal of physics. A, mathematical and general. 2004, Vol 37, Num 3, pp 677-691, issn 0305-4470, 15 p.Article

On the structure of k-Lie algebrasPAPADOPOULOS, G.Classical and quantum gravity (Print). 2008, Vol 25, Num 14, issn 0264-9381, 142002.1-142002.4Article

Non-solvable contractions of semisimple Lie algebras in low dimensionCAMPOAMOR-STURSBERG, R.Journal of physics. A, Mathematical and theoretical (Print). 2007, Vol 40, Num 20, pp 5355-5372, issn 1751-8113, 18 p.Article

Extremal projector and dynamical twistKHOROSHKIN, S. M.Theoretical and mathematical physics. 2004, Vol 139, Num 1, pp 582-597, issn 0040-5779, 16 p.Conference Paper

Constructing (n + 1)-Lie algebras from n-Lie algebrasRUIPU BAI; YONG WU; JIAQIAN LI et al.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 47, issn 1751-8113, 475206.1-475206.10Article

Hom―Novikov algebrasYAU, Donald.Journal of physics. A, Mathematical and theoretical (Print). 2011, Vol 44, Num 8, issn 1751-8113, 085202.1-085202.20Article

Theory structure of n-Lie H-pseudoalgebrasQINXIU SUN; ZHIXIANG WU.Journal of physics. A, Mathematical and theoretical (Print). 2010, Vol 43, Num 27, issn 1751-8113, 275201.1-275201.17Article

Nonlocal symmetries and a Darboux transformation for the Camassa-Holm equationHERNANDEZ-HEREDERO, Rafael; REYES, Enrique G.Journal of physics. A, Mathematical and theoretical (Print). 2009, Vol 42, Num 18, issn 1751-8113, 182002.1-182002.9Article

Truncations of Toda chains and the reduction problemHABIBULLIN, I. T.Theoretical and mathematical physics. 2005, Vol 143, Num 1, pp 515-528, issn 0040-5779, 14 p.Article

Solvable Lie algebras with an N-graded nilradical of maximal nilpotency degree and their invariantsCAMPOAMOR-STURSBERG, R.Journal of physics. A, Mathematical and theoretical (Print). 2010, Vol 43, Num 14, issn 1751-8113, 145202.1-145202.18Article

Simplicity in the Faulkner constructionFIGUEROA-O'FARRILL, José.Journal of physics. A, Mathematical and theoretical (Print). 2009, Vol 42, Num 44, issn 1751-8113, 445206.1-445206.13Article

The bilinear negative Kadomtsev-Petviashvili system and its Kac-Moody-Virasoro symmetry groupMAN JIA; LI, Jin-Hua; LOU, S. Y et al.Journal of physics. A, Mathematical and theoretical (Print). 2008, Vol 41, Num 27, issn 1751-8113, 275204.1-275204.13Article

Proof of the Flohr-Grabow-Koehn conjectures for characters of logarithmic conformal field theoryWARNAAR, S. Ole.Journal of physics. A, Mathematical and theoretical (Print). 2007, Vol 40, Num 40, pp 12243-12254, issn 1751-8113, 12 p.Article

*-SDYM fields and heavenly spaces: II. Reductions of the *-SDYM systemFORMANSKI, Sebastian; PRZANOWSKI, Maciej.Journal of physics. A, mathematical and general. 2005, Vol 38, Num 42, pp 9371-9385, issn 0305-4470, 15 p.Article

Infinite statistics and the SU(1, 1) phase operatorGERRY, Christopher C.Journal of physics. A, mathematical and general. 2005, Vol 38, Num 14, pp L213-L217, issn 0305-4470Article

Intrinsic formulae for the Casimir operators of semidirect products of the exceptional Lie algebra G2 and a Heisenberg Lie algebraCAMPOAMOR-STURSBERG, Rutwig.Journal of physics. A, mathematical and general. 2004, Vol 37, Num 40, pp 9451-9466, issn 0305-4470, 16 p.Article

  • Page / 151